# SDR SIMA20221012003

- Difficulty date: October 12, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17066531001
- Condition: Corroded
- Location: Fr 88
- Component: Shear Clip-Ctli
- Component part number: 17066531001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 FR 88 SHEAR CLIP CORRODED BTW STR 28R-27R (LE VEL 2 CORROSION)-C/A-REMOVED AND REPLACED FR 88 SHEAR CLIP BTW STR 28R-27R IAW EMB175 SRM 51-40-08.
